• question-icon

    Suggest treatment for diarrhea and dizziness

default
Posted on Mon, 14 Aug 2017 in Hypertension and Heart Disease
Question: last night, around 4:30am I awoke to urinate. As I was urinating, I almost passed out-had to keep my head between my knees for over 15 minutes. This was accompanied by diarrhea. No other symptoms
doctor
Answered by Dr. Neeraj Kumar 23 minutes later
Brief Answer:
Visit to a Urologist

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
You may be having micturition syncope.
You need to get your prostate evaluated.
Do urination slowly and in sitting position especially at night.
Go for urination before sleep too.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Micturition syncope

doctor1 MD

I feel too much weakness ,go for urination very frequently and erectile dysfunction problem after urination what is problem

doctor1 MD

I feel weakness after going to toilet. I have normal diet. How to get cured of this?This is continuing ever after antibiotic doses and having Libra...

doctor1 MD

I woke up this morning to use the bathroom, while going pee I started to feel like I was loosing my balance. On the way back to the bedroom I had...

doctor1 MD

Greetings, am I permitted to ask a question about something I experienced 42 years ago, whilst at school,where an ambulance took me to hospital but...

doctor1 MD

For a 25 yo male with history of post micturation syncope -- fainted in the theatre bathroom shortly during or after urinating on a full bladder...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Neeraj Kumar
  • Q - What causes recurrent painful sensation over one side of lower face?

  • Q - What does my blood test report indicate?

  • Q - What causes constant dizziness?

  • Q - Suggest treatment for weight gain, coldness and constipation

  • Q - What causes facial pain and leg numbness in a patient with diabetes?

  • Q - Suggest treatment for recurring optic neuritis in right eye

  • Q - What causes trouble thinking clearly while recovering form sepsis?

  • Q - How long should medication be continued after suffering partial paralysis?

  • Q - Suggest treatment for constant pain due to neuropathy

  • Q - What causes burning sensation in buttocks of a person with spinal problems?

backtotop2